# SDR SWAA2017101917194

- Difficulty date: September 28, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986.5, BETWEEN RBL 36 TO RBL 43.  R & R THE FLOORBEAM IAW SRM AND EA.
